# SDR CALA0300396

- Difficulty date: July 19, 2003
- Submitted: July 21, 2003
- Operation: Air carrier
- Aircraft: N14342
- Make and model: Boeing 7373T0
- Aircraft serial: 23580
- Aircraft time: 52,777 hours, 23,827 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT L-2 DOOR AFT GIRT BAR ATTACH POINT, STA 986. A REPAIR WAS ACCOMPLISHED ON UPPER CHORD OF FLOORBEAM IAW ECRA 5310-03851.
